Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Prolectine high even after medication, caused miscarriage. Want to conceive. How to treat it?

Hi Doctor I am getting my prolectine up in each 5-6 months time without any reason. Till now three times it was up (185,220,84). Each time i was advised Cabgolin which reduced the level in one month time but again in up in few months. This caused a miscarriage to me. I want to concieve but Gyne says that it is harmful to see high levels during pregnancy. I have taken CT scan of pituary gland where things were normal. I need a real help here.
Asked On : Wed, 25 Jul 2012
Answers:  0 Views:  16 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor